# SDR UALA2011041201774

- Difficulty date: April 12, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 44,278 hours, 17,968 cycles
- Engine: Iae V2527A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 61374
- Part serial: 90
- Condition: Faulty
- Location: Rudder Trimm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 RUDDER TRIM INOPERATIVE.  ACTUATOR CHANGED, BAD FROM STOCK.  RUDDER DOES NOT RETURN TO ZERO POSITION WHEN TRIM RESET BUTTON PRESSED.  REMOVED ACTUATOR MOUNT BOLTS AND GROUND STRAP MOUNT BOLT.  NEW ACTUATOR ON AOG Z4932.  RUDDER REQUIRES ABOUT 4.3 RT TRIM TO LINE UP WITH TRIANGLE ON TAILCONE.  REPLACED RUDDER TRIM ACTUATOR PER MM.  OPERATIONAL CHECK OKAY BUT STILL HAS AUTOFLT RUDDER TRIM 2 MESSAGE.  PER TSM REPLACED RELAY RUD-TRIM2 (7CC2).  RUDDER TRIM SYSTEM TEST NORMAL PER MM.  NO MSG PRESENT.
